# SDR C2XA10RI127

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 12,904 hours, 6,978 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 2470 - EWR - FLIGHT CREW REPORTED APU FIRE INDICATION IN FLIGHT AT 29500 AND ATTEMPTED TO START THE APU.  FOR APPROX 2-3 SECS, CREW GOT HIGH ITT AND MASTER WARNING, EICAS APU FIRE MESSAGE.  CREW RAN QRH AND MESSAGE/INDICATIONS CLEARED WHILE DOING QRH.  ACFT LANDED UNEVENTFULLY.  EWR MX PERFORM SEVERAL OPERATIONAL CHECKS (FIRE WARNING CHECK, CMC DOWNLOADING, OIL AND FUEL LEAK CHECK, BLEED CHECK) SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
